Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/237007
Authors: 
Rządkowski, Grzegorz
Sobczak, Lidia
Year of Publication: 
2020
Citation: 
[Journal:] Foundations of Management [ISSN:] 2300-5661 [Volume:] 12 [Year:] 2020 [Issue:] 1 [Pages:] 85-92
Publisher: 
De Gruyter, Warsaw
Abstract: 
In the present article, we deal with a generalization of the logistic function. Starting from the Riccati differential equation with constant coefficients, we find its analytical form and describe basic properties. Then we use the generalized logistic function for modeling some economic phenomena.
Subjects: 
generalized logistic function
time series
applications
JEL: 
C53
Persistent Identifier of the first edition: 
Creative Commons License: 
cc-by-nc-nd Logo
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.